Breast Cancer Haven
2,240 members1,217 posts

I know I am being silly but !!!

Hi everyone

some of you may remember i started again with Slimming world - it went very smoothly and in 19 weeks I reached my target weight loss of 1 stone 12 lbs. (that's 26 lbs. altogether) - so great I got back into my clothes that were feeling quite tight .. lol

My BC was on the left side and no spread to lymph-nodes - now I have lost the weight my LEFT one is considerably larger than the right one !! - I also still have brown burn marks around nipple and the whole breast seems tender. not painful but I am aware of it all the time like the tender breast pain associated with periods - I finished radiotherapy early June so thats over 6 months - anyone experience anything similar? if so how long before things changed ? if at all - cant go to see nurses for another week and am worrying myself silly !!

thanks for reading

Diane

7 Replies
oldestnewest

Congratulations on the weight loss! I cant relate to what you are experiencing but could be radiotherapy related, my oncologist and my surgeon both made comments at the time of me having it that the side effects/experiences are varied and that its the gift that keeps on giving! lucky us. Think its probably a good idea to make a call to breast care nurse just to be sure, I've called mine a few times over last year or so.

Best wishes xx

Reply

Hi there

My radiotherapy was Jan 2015 and I can reassure you what you are feeling is normal and will last a long time maybe .my left boob is bigger and more pert from the lumpectomy and the radiotherapy the normal one is smaller because it's droopy, normal aging !,,

I have brown marks still under my boob and along the rib cage it's faded but still there and even now sometimes looks darker and can be itchy but I'm all clear I know it's just the effects you will get to know what's you keep using the e45 cream

, the weight loss and congrats on that will have made it more noticeable

In the early days I used to get shooting pains in my boob and this was described as normal and the effects of radiotherapy do continue after the treatment, that boob will always have weird sensations and numbness

Don't sit worrying it will all be part of the process and healing look forward to the new year with positivity and a wish for good health and happiness to you

1 like
Reply

Hi Nicolejac

Thank u so much for yr reply everything you described has happened and then some ! I got pills prescribed for the shooting pains I had them continuously every 2 mins and sometimes 3 in a minute unfortunately my tolerance for pain has vanished I have been told that I suffer from hypersensitivity to pain .... so all pain feels more intensified as the year's are advancing it seems everything feels worse !

Thank u again for the reassurance and good wishes

Diane

Reply

Hi Diane

Aloe Vera gel is good, sounds like you are struggling but if you know it's nothing to worry about it's easier to deal with isn't it and the fatigue won't help I was three years before I can really say I felt like me but you will do it. And get there

Reply

Hi Nicoljac

Tks for your kind words of encourgement - for some reason my skin doesn't seem to like Aloe vera I just use the E45 unperfumed - yes I realise I am struggling with everything not just B.C. - I am also have a husband who is housebound and can hardly walk ... a hip op. That has had too many complications to bore you with trying to get him mobilised with a wheelchair then to get a vehicle that can transport him sometimes it just all gets a bit much... such is life ... rotflmao

Hugs Diane

Reply

Hi Diane

I am also a nurse so understand medical issues you can private message me anytime

I would say you have to make time for you , ask for help, get it and try to have some time for you if you aren't right and feel low your husband will know and you won't be getting quality time together

This makes you realise there's only one you and your one life you have to do what pleases you and not what you think pleases everyone

True friends will be there for you those that are not don't waste time on them

Look after you

Reply

It happens with radiotherapy. Because skin is burnt to some extents

Reply

You may also like...